# SDR IPXA2025071153206

- Difficulty date: July 3, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,696 hours, 21,538 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO RIGHT SIDE FUEL QTY INDICATION INOP REMOVED AND REPLACED ON R/H WING TANK: FUEL PROBES: #1, #2, #3, #4, #5, #7, #8, #9, #10, #11 AND 12, AND PERFORMED LEAK CHECK ON THOSE FUEL ACCESS PANEL, WHERE FUEL PROBES INSTALLED BY A UPS VENDOR. ACCOMPLISHED DRY CAPACITANCE TEST ON R/H WING PROBES AND FOUND AND FOUND WITHIN LIMITS PER AMM 28-41-00-735-080-002. PERFORMED OPS CHECKS ON FUEL QTY IND. SYSTEM PER AMM 28-41-00-715-082-002. NO FAULT NOTED. A/C GOOD FOR SVCS.
